Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
duppoguppie

Accutane and prednisolone tablets - breaking out?

Hey, halfway through my 4th month on accutane 40mg/day and it's been a constant break out the whole time without breaks in between. I went to the derm last week and he gave me prednisolone tablets to help reduce the cysts i was getting and it appears to be giving me more white heads. has anyone ever had this experience? should I be breaking out MORE? thanx :-)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×